# SDR COMA9960428

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 601R32054K1A
- Condition: Migrated
- Location: Lt & Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND MLG AFT TRUNNION BUSHING MIGRATED.  PERFORMED SERVICE BULLETIN 601R-32054.  REPLACED LEFT HAND AFT AND RIGHT HAND AFT TRUNNION BUSHING.
